Third day on this med I had a sudden onset of a headache and spotty/blocked vision. Lasted for about three hours. Happened again four days later at the same time of day (evening). I take my med at the same time each morng with food. Vision issue and headache happen in the evening.
hi..i too am having visual probs with stribild... i also have a slight sore head now and again mainly in the evening... i take my meds around 5pm in evening with a light meal.
the effect on my vision is that its making both eyes blurred and especially in my right eye... i have new glasses and even they are becoming difficult to use after a few weeks... i feel my right vision is going and will go completely if i stay on this medicine for any longer length of time... i have been on it around 5 months so far... ive mentioned side effects to HIV doc (im in UK) however they didnt seem to think it was a prob... i also now and again get very dry eyes (sometimes puffy) and sometimes a slight yellow grey tinge - often getting bloated abdomen too as the day wears on and sometimes feel breathless... i do not have HEP and am a non drinker so have no liver probs as far as im aware - i smoke 4 or 5 cigs a day... i changed to stribild from Atripla but am beginning to regret it now... i will be insisting it is changed at my next doc visit in 1 months time.
Yes I was on stribild for 6 months and then it made me unbalanced and stArted having vision problems ' like floaters on my eyes ' was like there was dirt on the lens of my eye ' I changed meds to eviplera and it got a little better ' they have changed me now to genvoya and it has worsened again ' sometimes it's so cloady my vision I can hardly see ' I take my meds in the evening ' before bed ' have spoken to many healthcare providers and all they can say is that they don't know what it is ' have you had any more luck in regards to it ???
- Stribild Information for Consumers
- Stribild Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stribild (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2013 • 1 answer
Posted 24 Sep 2013 • 3 answers
Posted 22 May 2014 • 1 answer
Posted 26 May 2014 • 1 answer
Posted 24 Feb 2016 • 1 answer